# SDR MASA200601669

- Difficulty date: June 23, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 16,350 hours, 12,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7168 RDU.  EMERGENCY FLOOD LIGHT AT ROW 3 INOP.  MAINTENANCE RELAMPED.
